# SDR 2005FA0000570

- Difficulty date: March 7, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N24AN
- Make and model: Emb EMB-110P2
- Aircraft serial: 110318
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3011849
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL BYPASS TUBE ASSY CRACKED WHERE TUBE WELDED TO FLARE END OF B-NUT FITTING.  TUBE APPEARS TO BE MFG WITH SMALLER RADIUS TO FIT INSIDE FLARE, CAUSING WEAK POINT.  SUGGEST CLOSER INSPECTION AT THIS AREA DURING ROUTINE INSPECTION AND PRESSURE CHECK WITH ELEC PUMPS.  NOTE: LINE ASSY LOCATED FROM FUEL CONTROL WAIT FITTING TO START CONTROL VALVE.  CAN BE PRESSURED W/ AC ELEC FUEL PUMPS.  (K)
